Back in March of 2005 I had abad case of DKA and was told that If my husband had waitted another day I would either be dead or in a coma, But eversincce these 4 day in the hospital in a step down unit I have had really bad memory problems and severe vertigo.....I am weak all the time and and I cant even get a job because of my problems! My question is, Are my problems because of the episode of DKA or something they might have done to me--like the pills they kept feeding me??? Thanks I have no idea what they were.it was like I wasn't a person, just aproblem to deal with.................
When you went to the hospital I think they would have given you an IV in order to hydrate your body. I would visit my doctor if I were you and explain the symptoms you are having. I think once the DKA was properly taken care of then you would have to make sure that your blood sugar levels do not go that high anymore.
Memory loss and weakness seem more like signs that you have had low blood sugars or hypoglycemia. Severe vertigo is not a symptom of diabetes. If you have been diagnosed with Vertigo I would imagine that it would affect your diabetes, but I am not sure if it would cause low blood sugars or high blood sugars.
I would find out what kind of pills they gave you, because nurses and doctors are very cautious when administering medication to a diabetic knowing that different medications can cause lows or highs.
I do think visiting your endocrinologist and asking these questions would be the most help to you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.